# SDR RAIA201811020001

- Difficulty date: November 2, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 28,225 hours, 26,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM BETWEEN FRAMES 16 FRAME 18 LT SIDE ATTACHED TO CARBON SUPPORT HAS CORROSION. REMOVED AND REPLACED CROSSBEAM BETWEEN FRAMES 16-18.
